# SDR 06FDEA0915

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 460-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LWR LOBE SKIN BS 460 TO 560 BETWEEN STR 23R & 25R, SKIN HAS NUMEROUS GOUGES.  *S/D*  ACCOMPLISHED FED EX EA 7-5330-98569.
